2 days in Berlin

The itinerary 2 days in Berlin (48 hours in Berlin) is for people who have only two days to explore the city. It includes all interesting places you should not miss to see. Before using the itinerary click here to see how to adjust it to suit your trip. If you want to see most of the city in one day, check out the itinerary 1 day in Berlin.

2 days in Berlin (48 hours in Berlin) itinerary map

Day 1
09:00 AM
Metro station Hausvogteiplatz – starting point of the first day of the itinerary 2 days in Berlin (48 hours in Berlin). Kilometers for the day: 2,2km.

Walk to New Church – 180m.
Take Taubenstraße. Walk 180m ahead till you see the church on the left side.

09:00 AM – 09:15 AM
New Church (Neue Kirche)
See the church from outside – 15min.

Walk to French Cathedral – 100m.
The cathedral is located opposite the New Church. Between the churches you will find the building of the Konzerthaus Berlin.

09:15 AM – 09:30 AM
French Cathedral (Französischer Dom)
See the cathedral from outside – 15min.

Walk to Museum Island – 1km.
Go round the cathedral and take Französische Straße. Walk 120m and on the first block turn left on Hedwigskirchgasse. Walk 250m till you reach Unter den Linden and then turn right. Walk 150m and on the second block turn left on Hinter dem Gießhaus. Follow the street till you reach a bridge. Cross it and continue ahead 100 till you see the museums on the left side.

10:00 AM – 01:00 PM
Museum Island (Museumsinsel)
Visit one of the museums on Museum Island – 3 hours. You can choose from: New Museum (Neues Museum), Old Museum (Altes Museum), Pergamon Museum (Pergamonmuseum) or Old National Gallery (Alte Nationalgalerie).

01:00 PM – 03:00 PM
Lunch time – 2 hours.
You can try: “Gasthaus Julchen Hoppe” or “Weißbierstube Gaststätten GmbH”.

How to get to Gasthaus Julchen Hoppe?
Take Am Lustgarten, pass the Berlin Cathedral and walk 450m till you reach the end of Schloßplatz. Turn left and cross the bridge. Walk 160m till you see the restaurant on the right side. To continue with the itinerary 2 days in Berlin (48 hours in Berlin) after the lunch go back to the Berlin Cathedral.

How to get to Weißbierstube Gaststätten GmbH?
Take Am Lustgarten, pass the Berlin Cathedral and walk 450m till you reach the end of Schloßplatz. Turn left and cross the bridge. Walk 230m till you see the restaurant on the right side. To continue with the itinerary 2 days in Berlin (48 hours in Berlin) after the lunch go back to the Berlin Cathedral.

Walk to Berlin Cathedral – 210m.
Take Am Lustgarten and walk 210m ahead till you see the cathedral on the left side.

03:15 PM – 04:15 PM
Berlin Cathedral (Berliner Dom)
Visit the cathedral – 1 hour.

Walk to Red City Hall – 550m.
Take Karl-Liebknecht-Straße and cross the bridge. Walk 310m and when you reach Spandauer Straße turn right. Walk 240m till you see the city hall on the left side.

04:30 PM – 04:45 PM
Red City Hall (Rotes Rathaus)
See the building from outside – 15min.

Walk to Berlin TV Tower – 150m.
The tower is located at the other end of the square.

05:00 PM – 07:00 PM
Berlin TV Tower (Fernsehturm)
Visit the tower – 2 hours (1 hour waiting time to buy tickets is included here).

07:00 PM
Dinner
You can try: ”Leibhaftig” or “Sophieneck”.

How to get to Leibhaftig?
Take Karl-Liebknecht-Straße and walk 1,3km ahead. When you reach Metzer Straße turn left. Walk 160m till you see the restaurant on the right side.

How to get to Sophieneck?
Take Karl-Liebknecht-Straße and walk 200m. When you reach Dircksenstraße turn left. Walk 440m and when you reach the square Hackescher Markt take the right street Oranienburger Straße. Walk 180m and on the first block turn right on Große Hamburger Straße. Walk 320m till you see the restaurant on the right side.

The first day of the itinerary 2 days in Berlin (48 hours in Berlin) ends with the dinner.

Day 2
09:00 AM
Metro station Richard-Wagner-Platz – starting point of the second day of the itinerary 2 days in Berlin (48 hours in Berlin).
Kilometers for the day: 5,2km.

Walk to Charlottenburg Palace – 770m.
Take Otto-Suhr-Allee and walk 520m. Then continue ahead on Spandauer Damm till you see the palace on the right side.

09:30 AM – 11:30 AM
Charlottenburg Palace (Schloss Charlottenburg)
Visit the palace and the gardens – 2 hours.

Walk to Metro station Sophie-Charlotte-Platz – 1,2km.
Take Schloßstraße and walk 1km. When you reach Kaiserdamm, turn right. Walk 200m till you see the metro station.

Take the underground
Take metro line U2 (Direction Pankow): from station Sophie-Charlotte-Platz to Zoologischer Garten – 4 stops.

Walk to Kaiser Wilhelm Memorial Church – 200m.
Exit the metro station and take Hardenbergstraße. Walk 200m till you see the church on the right side.

12:15 PM – 12:30 PM
Kaiser Wilhelm Memorial Church (Kaiser-Wilhelm-Gedächtniskirche)
Visit the church – 15min.

12:30 PM – 02:30 PM
Lunch time – 2 hours.
You can try: “Gasthaus Krombach” or “ Restaurant Elefant”.

How to get to Gasthaus Krombach?
Take Kurfürstendamm and walk 420m. On the second block turn left on Meinekestraße. Walk 140m till you see the restaurant on the right side. To continue with the itinerary 2 days in Berlin (48 hours in Berlin) after the lunch go back to metro station Zoologischer Garten.

How to get to Restaurant Elefant?
Take Tauentzienstraße and walk 830m. When you reach Martin-Luther-Straße, turn right. Walk 240m and when you reach Fuggerstraße turn right. The restaurant is after 40m on the right side. To continue with the itinerary 2 days in Berlin (48 hours in Berlin) take U2 from metro station Wittenbergplatz (for further instructions see “Take the underground“ below).

Take the underground
Go back to metro station Zoologischer Garten (or Wittenbergplatz if you had a lunch at Restaurant Elefant). Take metro line U2 (Direction Pankow): from station Zoologischer Garten(or Wittenbergplatz) to Potsdamer Platz – 6(or 5) stops.

Walk to Topography of Terror – 690m.
Take Leipziger Straße and walk 360m. On the first block turn right on Wilhelmstraße. Walk 330m till you see the museum on the right side.

03:00 PM – 03:30 PM
Topography of Terror (Topographie des Terrors)
See the ruins of the Berlin Wall, located in the outdoor part of the museum – 30min.

Walk to Checkpoint Charlie – 350m.
Take Zimmerstraße and walk 330m ahead. When you reach Friedrichstraße, turn right. The checkpoint is after 20m.

03:45 PM – 04:00 PM
Checkpoint Charlie
See the checkpoint – 15 min.

Walk to Brandenburg Gate – 1,8km.
Take Friedrichstraße and walk 1 km. When you reach Unter den Linden turn left. Walk 800m till you see the gate in front of you.

04:30 PM – 04:45 PM
Brandenburg Gate (Brandenburger Tor)
See the gate – 15 min.

Walk to Reichstag building – 180m.
Take Ebertstraße. Walk 160m till you see the building in front of you.

05:00 PM – 05:15 PM
Reichstag building (Reichstagsgebäude)
See the building from outside – 15 min.

07:00 PM
Dinner
You can try: ”Restaurant Boulevard Friedrichstrasse” or “Restaurant Zur Nolle”.

How to get to Restaurant Boulevard Friedrichstrasse?
Take Reichstagufer and walk 850m along the river. When you reach the second bridge, turn left and cross it. Walk 80m till you see the restaurant on the right side.

How to get to Restaurant Zur Nolle?
Take Dorotheenstraße. Walk 930m ahead and when you reach Planckstraße turn left. Walk 120m ahead and on the first block turn right on Georgenstraße. The restaurant is after 20m on the left side.

The second day of the itinerary 2 days in Berlin (48 hours in Berlin) ends with the dinner.

The itinerary 2 days in Berlin in pictures

Day 1

New Church (Neue Kirche)
New Church (Neue Kirche)
Konzerthaus Berlin
Konzerthaus Berlin
French Cathedral (Französischer Dom)
French Cathedral (Französischer Dom)
New Museum (Neues Museum)
New Museum (Neues Museum)
Old Museum (Altes Museum)
Old Museum (Altes Museum)
Old National Gallery (Alte Nationalgalerie)
Old National Gallery (Alte Nationalgalerie)
Berlin Cathedral (Berliner Dom)
Berlin Cathedral (Berliner Dom)
Red City Hall (Rotes Rathaus)
Red City Hall (Rotes Rathaus)
Berlin TV Tower (Fernsehturm)
Berlin TV Tower (Fernsehturm)
Sophieneck
Sophieneck
Sophieneck
Sophieneck

Day 2

Charlottenburg Palace (Schloss Charlottenburg)
Charlottenburg Palace (Schloss Charlottenburg)
Kaiser Wilhelm Memorial Church (Kaiser-Wilhelm-Gedächtniskirche)
Kaiser Wilhelm Memorial Church (Kaiser-Wilhelm-Gedächtniskirche)
Restaurant Elefant
Restaurant Elefant
Restaurant Elefant
Restaurant Elefant
The Berlin Wall
The Berlin Wall
Checkpoint Charlie
Checkpoint Charlie
Brandenburg Gate (Brandenburger Tor)
Brandenburg Gate (Brandenburger Tor)
Reichstag building (Reichstagsgebäude)
Reichstag building (Reichstagsgebäude)
Restaurant Zur Nolle
Restaurant Zur Nolle
Restaurant Zur Nolle
Restaurant Zur Nolle

Have you visited Berlin? Which is your favourite place in the city?

Share on FacebookTweet about this on TwitterPin on PinterestShare on Google+Share on LinkedIn

Leave a Reply